# SDR C2XA98CL034

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 1143800653
- Condition: Intermittent
- Location: Rt Engine
- Part time: 3,462 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3263 - CREW REPORTED THE RIGHT HAND ENGINE TORQUE GAUGE FLUCTUATES FROM 5,000 TO ZERO IN FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE TORQUE GAUGE IAW B1900D MM 77-10-00, OPERATION CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
